# SDR ASOA201101171

- Difficulty date: June 13, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 17,472 hours, 12,163 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: CC670342563
- Condition: Corroded
- Location: Bs 280 Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE THAT FLOORBOARD 141 ALF ATTACHES TO ON FS 280 RIB IS CORRODED.  R & R CORRODED ANGLE IAW SRM 51-42-06,51-42-13 & 51-42-21.
